# SDR EIA2003070

- Difficulty date: April 18, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 85,797 hours, 20,853 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4R NOSE CARGO DOOR LATCH FITTING ON NR 3 BOLT HOLE LOCATION IS CHAFED.  REAMED HOLE FROM .530 TO .671 PER EO 53-747-1633-01 REV-C, FOUND OUT OF LIMITS.  REPAIRED PER ECRA 471-53-222-2 REV-A.  ALODINED AND PRIMED.
